| Model Number |
LOBSTER CLAW |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that one of the device arms broke off during an ankle fracture case.The broken part did not go into the patient and the case was completed.
Additional Manufacturer Narrative
Complaint confirmed, the distal end of the claw broke off.No other physical damage observed.The cause of the event is undermined, however a likely cause is user-applied mechanical forces.The laser markings were also discolored.The cause of the discoloration is undetermined.